# SDR AALA960712

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 144N8070
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND KEEL BEAM HORIZONTAL WEB HAS CORROSION.  PER MRB 757-747.  (M)
